Psychogenic non-epileptic seizures

What is Psychogenic non-epileptic seizures?

It is also known as non-epileptic attack disorders (NEAD), which are events superficially resembling an epileptic seizure, but without the characteristic electrical discharges associated with epilepsy.

Questions and answers on "Psychogenic non-epileptic seizures"

I should have mentioned that my daughter was only given the loading dose if dilantin if 1000mg and then 100mg next day before it was stopped...

doctor1 MD

Hello,
Thanks for the query
I understand your concern
Please note that the treatment of seizures/epilepsy depends upon the diagnosis and exact...

Read Full Thread   Ask a Doctor Now

My dad while asleep this morning was not responding to my mum waking him up. It took him at least fourth five minutes before we could talk to him...

doctor1 MD

Hello XXXXXXX
Thanks for your query. These spells of unconciousness could be part of seizure episodes (also considering h/o tongue bite in the...

Read Full Thread   Ask a Doctor Now

my daughter gets these fit like seizures. no froathing or toungue biting.she gets stiff. the condition deteriorated and she passed urine in the...

doctor1 MD

Majoon Zabeeb 3 gm BD, Sharbat Ahmad Shahi 10 ml BD, Sharbat Neelofar 10 ml. continue for one month and for further contact after one month...

Read Full Thread   Ask a Doctor Now

Recent questions on  Psychogenic non-epileptic seizures

doctor1 MD

my daughter gets these fit like seizures. no froathing or toungue biting.she gets stiff. the condition deteriorated and she passed urine in the...

doctor1 MD

I should have mentioned that my daughter was only given the loading dose if dilantin if 1000mg and then 100mg next day before it was stopped...

doctor1 MD

My dad while asleep this morning was not responding to my mum waking him up. It took him at least fourth five minutes before we could talk to him...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications